MAUDE Adverse Event Report: APEX HELATH CARE MFG. INC. DRIVE; LIFT

APEX HELATH CARE MFG. INC. DRIVE; LIFT
Model Number FLNP600
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Abrasion (1689); Fall (1848); Vertebral Fracture (4520)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a patient lift.While being transferred to bed by the device the nut and bolts of the spreader bar had loosened and the patient was dropped.The lift then fell onto the resident.She hit her head.She was taken to the er and diagnosed with a fractured c6 vertebra and other minor abrasions.Afterwards she returned to hospice care where she passed away 3 weeks later with cause of death as senile degeneration.When the driver arrived to pick up the lift after the incident was reported, he did find that the cradle had come off and the bolt and nut were absent from the boom where it connects.However, upon returning the lift to the warehouse, the same bolt and nut were returned to the lift, tightened, tested and found to be in proper working condition and the lift was put back into service.The device was then isolated when the service provider became aware of the incident.

Brand Name
DRIVE
Common Device Name
LIFT
Manufacturer (Section D)
APEX HELATH CARE MFG. INC.
6 industrial 2 rd
tou chiao
industrial pk,, min hsiung shiang chiayi
TW 
MDR Report Key10871431
Report Number2438477-2020-00056
Device Sequence Number2601229
Product Code FSA
UDI-Device Identifier00822383990873
UDI-Public822383990873
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2020
Report Date (Section F) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLNP600
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2020
Device Age13 MO
Event Location Other
Date Report to Manufacturer11/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA11/13/2020